# SDR CA000606012

- Difficulty date: May 26, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 1,192 hours
- Engine: Rotax ROTAX912
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Engine
- Condition: Faulty
- Location: Engine
- Part time: 13,380 hours
- Component: Engine, Rotax
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE OIL PRESSURE WENT FROM 60 PSI TO 32 PSI AFTER TAKEOFF WHEN THE AIRCRAFT WAS LEVELED OFF FOR CRUISE.  PILOT RETURNED AND LANDED SAFELY.  ENGINE HAS BEEN GROUND RUN TWICE AND CHECKED.  COULD NOT DUPLICATE ON GROUND.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER REPORTS.
